The values of the Riemann zeta-function on discrete sets

Junghun Lee, Athanasios Sourmelidis, Jörn Steuding, Ade Irma Suriajaya

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We study the values taken by the Riemann zeta-function ζ on discrete sets. We show that infinite vertical arithmetic progressions are uniquely determined by the values of ζ taken on this set. Moreover, we prove a joint discrete universality theorem for ζ with respect to certain permutations of the set of positive integers. Finally, we study a generalization of the classical denseness theorems for ζ.
Original languageEnglish
Title of host publicationVarious Aspects of Multiple Zeta Functions — in honor of Professor Kohji Matsumoto's 60th birthday
Pages315-334
Number of pages17
DOIs
Publication statusPublished - 2020
Externally publishedYes

Publication series

NameAdvanced Studies in Pure Mathematics

Fingerprint

Dive into the research topics of 'The values of the Riemann zeta-function on discrete sets'. Together they form a unique fingerprint.

Cite this